# SDR DL764020283

- Difficulty date: March 8, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N828MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29699
- Aircraft time: 4,507 hours, 1,927 cycles
- Engine: Ge CF680C2*
- Engine time: 4,507 hours, 1,927 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Nr 1 Engine
- Part time: 4,507 hours, 1,927 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

LT ENG N2 VIBES READING HIGH AT CRUISE DESCENT AND TAXI 3.2 TO 4.4.  REPLACED LT ENG CRF ACCEL PER MM.  RAN ENG PER PFHB.  AT IDLE N2 VIBE RANGED FROM 1.6 TO 3.0 AT 95 PERCENT N1.  N2 VIBES AT 2.2.  REMOVED BORO TURNING PLUG AND PLUGS B3-2 AND B2-2.  CLOSED COWLINGS.  CHECKED MAIN ENG OIL CHIP DET, NO DEBRIS.  C/W PBS4000 VIB SURVEY, FAN HI.  BORESCOPED HRT CK/D OK.  BORESCOPED HPC.  FOUND 13 AND 14TH STAGE BLADES DAMAGED.  REPLACED ENGINE.
